A member asked:

Can clonazepam suddenly cause binocular double vision when reading in a person who has been on the drug for 4 years. 1mg qhs for ptsd.

2 doctors weighed in across 2 answers
Dr. Alan Wartenberg answered

Specializes in Addiction Medicine

Not that i know of: If you have developed sudden double vision, you need to either see your primary care physician for a referral, or see an eye specialist. You can start with an optometrist who can do an initial evaluation and potentially refer to an ophthamologist if needed. Double vision usually occurs because of muscle weakness in the muscles which control eye movements, which may be neurological/muscle disease.

Answered 2/4/2014

4.5k views

Thank
Dr. Tim Conrad answered

Specializes in Ophthalmology

No: This is not caused by the drug. Double vision is a serious sign that needs evaluation. An ophthalmologist is the type of doctor you should see.

Answered 2/5/2014

4.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...